# SDR MASA200200027

- Difficulty date: September 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO BTR, CAPTAIN ATTEMPTED TO START APU. EXPERIENCED 3 HUNG STARTS OF APU. AFTER THIRD START ATTEMPT, CAPTAIN EXPERIENCED AN APU FIRE WARNING MSG ON THE EICAS. A/C LANDED AT BTR WITHOUT INCIDENT. UPON INSPECTION AFTER LANDING, THERE WAS EVIDENCE OF SLIGHT CHARRING ON THE A/C SKIN AFT OF THE APU ACCESS PANEL.
